Open Access
RAIRO-Theor. Inf. Appl.
Volume 58, 2024
Article Number 1
Number of page(s) 21
Published online 15 February 2024
  1. R. Stanley, Catalan Numbers. Cambridge University Press, Cambridge (2015). [CrossRef] [Google Scholar]
  2. T. Mansour and V. Vajnovszki, Efficient generation of restricted growth words. Inform. Process. Lett. 113 (2013) 613–616. [CrossRef] [MathSciNet] [Google Scholar]
  3. J.-L. Baril, S. Kirgizov and V. Vajnovszki, Descent distribution on Catalan words avoiding a pattern of length at most three. Discrete Math. 341 (2018) 2608–2615. [CrossRef] [MathSciNet] [Google Scholar]
  4. J.-L. Baril, C. Khalil and V. Vajnovszki, Catalan words avoiding pairs of length three patterns. Discret. Math. Theor. Comput. Sci. 22 (2021) 5. [Google Scholar]
  5. J.L. Ramírez and A. Rojas-Osorio, Consecutive patterns in Catalan words and the descent distribution. Bol. Soc. Mat. Mex. 29 (2023) Article 60. [Google Scholar]
  6. J.-L. Baril, J.F. González and J.L. Ramírez, Last symbol distribution in pattern avoiding Catalan words. Submitted (2023). [Google Scholar]
  7. D. Callan, T. Mansour and J.L. Ramírez, Statistics on bargraphs of Catalan words. J. Autom. Lang. Comb. 26 (2021) 177–196. [MathSciNet] [Google Scholar]
  8. T. Mansour, J.L. Ramírez and D.A. Toquica, Counting lattice points on bargraphs of Catalan words. Math. Comput. Sci. 15 (2021) 701–713. [CrossRef] [MathSciNet] [Google Scholar]
  9. P. Flajolet and R. Sedgewick, Analytic Combinatorics. Cambridge University Press, Cambridge (2009). [CrossRef] [Google Scholar]
  10. A.G. Orlov, On asymptotic behavior of the Taylor coefficients of algebraic functions. Sib. Math. J. 25 (1994) 1002–1013. [CrossRef] [Google Scholar]
  11. S. Elizalde and M. Noy, Consecutive patterns in permutations. Adv. Appl. Math. 30 (2003) 110–125. [CrossRef] [Google Scholar]
  12. J.S. Auli and S. Elizalde, Consecutive patterns in inversion sequences. Discret. Math. Theor. Comput. Sci. 21 (2019) 6. [Google Scholar]
  13. A. Mendes and J. Remmel, Permutations and words counted by consecutive patterns. Adv. Appl. Math. 37 (2006) 443–480. [CrossRef] [MathSciNet] [Google Scholar]
  14. A. Panholze, Consecutive permutation patterns in trees and mappings. J. Comb. 12 (2021) 17–54. [MathSciNet] [Google Scholar]
  15. N.J.A. Sloane, The On-Line Encyclopedia of Integer Sequences. Available at [Google Scholar]
  16. L.W. Shapiro, S. Getu, W. Woan and L. Woodson, The Riordan group. Discrete Appl. Math. 34 (1991) 229–239. [CrossRef] [MathSciNet] [Google Scholar]
  17. D.G. Rogers, Pascal triangles, Catalan numbers and renewal arrays. Discrete Math. 22 (1978) 301–310. [CrossRef] [MathSciNet] [Google Scholar]
  18. D. Merlini, D.G. Rogers, R. Sprugnoli and M.C. Verri, On some alternative characterizations of Riordan arrays. Can. J. Math. 49 (1997) 301–320. [CrossRef] [Google Scholar]
  19. T.-X. He and R. Sprugnoli, Sequence characterization of Riordan arrays. Discrete Math. 309 (2009) 3962–3974. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.